# SDR 2001UALA01713

- Difficulty date: August 14, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 38,679 hours, 14,789 cycles
- Engine: Pwa PW2037
- Engine time: 31,390 hours, 11,289 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE LPT 3 BLADE IS CRACKING WITH SULFIDATION. REPLACED ENGINE.
